For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 2, 2020, Pages 427-441                                                                DOI:10.11948/20180131
Infinitely many solutions for non-autonomous second-order systems with impulsive effects
Chun Li,Lin Li,He Yang
Keywords:Second-order systems, impulsive effects, Fountain Theorem, Symmetric Mountain Pass Lemma.
Abstract:
      In this paper, we establish the existence of infinitely many solutions for a class of non-autonomous second-order systems with impulsive effects. Our technique is based on the Fountain Theorem of Bartsch and the Symmetric Mountain Pass Lemma due to Kajikiya.
PDF      Download reader